Propagation of one-dimensional waves in piecewise-homogeneous
Doklady Akademii Nauk, Tome 315 (1990) no. 3, pp. 566-570 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1990_315_3_a12,
     author = {S. G. Pshenichnov},
     title = {Propagation of one-dimensional waves in piecewise-homogeneous},
     journal = {Doklady Akademii Nauk},
     pages = {566--570},
     year = {1990},
     volume = {315},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_3_a12/}
}
TY  - JOUR
AU  - S. G. Pshenichnov
TI  - Propagation of one-dimensional waves in piecewise-homogeneous
JO  - Doklady Akademii Nauk
PY  - 1990
SP  - 566
EP  - 570
VL  - 315
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1990_315_3_a12/
LA  - ru
ID  - DAN_1990_315_3_a12
ER  - 
%0 Journal Article
%A S. G. Pshenichnov
%T Propagation of one-dimensional waves in piecewise-homogeneous
%J Doklady Akademii Nauk
%D 1990
%P 566-570
%V 315
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1990_315_3_a12/
%G ru
%F DAN_1990_315_3_a12
S. G. Pshenichnov. Propagation of one-dimensional waves in piecewise-homogeneous. Doklady Akademii Nauk, Tome 315 (1990) no. 3, pp. 566-570. http://geodesic.mathdoc.fr/item/DAN_1990_315_3_a12/